MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number JP2110X16B
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 06/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Risk review has been completed.No device performance issues were observed leading up to or during the reported event.The medical examiner stated that, in the physician¿s opinion, there is no causal relationship with setting mistakes of the ventilator and the reported event.It was reported that the device will not be returned to philips for investigation and no device logs to be provided.The device will remain in continuous use by the patient, as the reported issue is not believed to be attributable to device malfunction.However, there is insufficient information at this time to determine contribution of the device to the reported adverse event.At this time no increased risk has been noted.If additional information is received that changes this assessment a follow-up report will be filed.Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.
 
Event or Problem Description
The manufacturer received a report from the patient's family indicating that an attempt was made to switch the settings on a trilogy evo ventilator to the secondary settings due to deterioration in the patient's clinical condition; however, the settings could not be changed.The device was expected to be operating in the secondary settings configuration but was found to be in the night settings configuration.When an attempt was made to switch settings, a message was displayed indicating that a compatible circuit was required for the selected settings, and the change could not be completed.Due to the patient's worsening condition, emergency medical services were contacted.At approximately 23:55, the sales representative contacted the patient's family and was informed that an ambulance was called.The family was reported to be in a highly agitated state, and a reprimand was received in a strong tone, stating, "what are you going to do about this." then, the call was unilaterally terminated.In consideration of the fact that emergency services had been requested and the family was distressed, no additional contact was made on that date.On june 12, 2026, additional information regarding the event was received from the clinical engineer (ce).The sales representative subsequently visited the hospital and discussed the circumstances of the event.Based on the information available, it was determined that the issue was associated with incorrect device settings that occurred during a device replacement performed on may 28, 2026.The patient was hospitalized.In the physician's opinion, there is no causal relationship between the ventilator settings configuration and the patient's clinical condition.The device will not be returned for investigation and will remain in service, as the reported issue was determined not to be the result of a device malfunction.Additional information received on june 24, 2026, indicated that the patient was transported to the hospital and diagnosed with pneumothorax.No device alarms were recorded.No changes were made to the device settings between may 28, 2026, and the event date of june 11, 2026, and the device remained in the primary settings configuration during that period.Device settings were modified only after the patient's clinical condition deteriorated.No device performance issues were reported or observed before or during the event.The device was evaluated by the sales representative and medical examiner and was cleared for continued use.Based on the available information, no device malfunction was identified.Insufficient information is available to determine whether the device contributed to the reported adverse event.A final report is being submitted.If any additional information is received, a follow-up report will be filed.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25621971
Report Number2518422-2026-026091
Device Sequence Number8984284
Product Code CBK
UDI-Device Identifier00606959051973
UDI-Public(01)00606959051973
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberJP2110X16B
Device Catalogue NumberJP2110X16B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexMale